×

zbMATH — the first resource for mathematics

Algebraic solutions of differential equations (p-curvature and the Hodge filtration). (English) Zbl 0278.14004

MSC:
14D05 Structure of families (Picard-Lefschetz, monodromy, etc.)
14-02 Research exposition (monographs, survey articles) pertaining to algebraic geometry
34G99 Differential equations in abstract spaces
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Atiyah, M., Hodge, W.: Integrals of the second kind on an algebraic variety. Annals of Math.62, 56-91 (1955). · Zbl 0068.34401 · doi:10.2307/2007100
[2] Bateman Manuscript Project (Erdelyi Ed.): Higher transcendental functions, vol. 1. New-York: McGraw-Hill 1953. · Zbl 0052.29502
[3] Cartier, P.: Une nouvelle opération sur les formes différentielles. C. R. Acad. Sci. Paris244, 426-428 (1957). · Zbl 0077.04502
[4] Cartier, P.: Questions de rationalité des diviseurs en géométrie algébrique. Bull. Soc. Math. France86, 177-251 (1958). · Zbl 0091.33501
[5] Clemens, H.: Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities. Trans. Amer. Math. Soc.136, 93-108 (1969). · Zbl 0185.51302 · doi:10.1090/S0002-9947-1969-0233814-9
[6] Deligne, P.: Théorème de Lefschetz et critères de dégénérescence de suites spectrales. Publ. Math. I. H. E. S.35, 107-126 (1969). · Zbl 0159.22501
[7] Deligne, P.: Cohomologie des intersections complètes. Exposé XI, SGA 7, 1969. Multigraph available from I. H. E. S, 91-Bures-sur-Y vette, France.
[8] Deligne, P.: Travaux de Griffiths. Exposé 376, Séminaire N. Bourbaki, 1969/1970. Lectures Notes in Mathematics180. Berlin-Heidelberg-New York: Springer 1971.
[9] Deligne, P.: Equations différentielles à points singuliers réguliers. Lecture Notes in Mathematics163. Berlin-Heidelberg-New York: Springer 1970.
[10] Deligne, P.: Théorie de Hodge, Publ. Math. I. H. E. S.40 (1971). · Zbl 0219.14006
[11] Dwork, B.: P-adic cycles. Publ. Math. I. H. E. S.37, 27-115 (1970). · Zbl 0284.14008
[12] Goursat, E.: L’Equation d’Euler et de Gauss. Paris: Hermann 1936. · Zbl 0014.06202
[13] Goursat, E.: Intégrales Algébriques. Paris: Hermann 1938.
[14] Griffiths, P.: Periods of integrals on algebraic manifolds: summary of main results and discussion of open problems. Bull. Amer. Math. Soc.75, 2, 228-296 (1970). · Zbl 0214.19802 · doi:10.1090/S0002-9904-1970-12444-2
[15] Grothendieck, A., Dieudonne, J.: Eléments de géométrie algébrique, Publ. Math. I. H. E. S.4, 8, 11, 17, 20, 24, 28, 32.
[16] Grothendieck, A.: Fondements de la géométrie algébrique. Secrétariat mathématique, 11, rue Pierre Curie, Paris 5o, 1962.
[17] Grothendieck, A.: On the de Rham cohomology of algebraic varieties. Publ. Math. I. H. E. S.29 (1966). · Zbl 0145.17602
[18] Hartshorne, R.: Residues and duality. Lecture Notes in Mathematics20. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0212.26101
[19] Hasse, H.: Existenz separabler zyklischer unverzweigter Erweiterungskörper vom Primzahlgradep über elliptischen Funktionenkörpern der Charakteristikp. J. Reine angew. Math.172, 77-85 (1934). · JFM 60.0910.02
[20] Hasse, H., Witt, E.: Zyklische unverzweigte Erweiterungskörper vom Primzahlgradep über einem algebraischen Funktionenkörper der Charakteristikp. Monatsh. für Math. u. Phys.43, 477-492 (1936). · Zbl 0013.34102 · doi:10.1007/BF01707628
[21] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero I, II. Annals of Math.79, 109-326 (1964). · Zbl 0122.38603 · doi:10.2307/1970486
[22] Hironaka, H.: Bimeromorphic smoothing of a complex-analytic space. Preprint available from Mathematics Institute, University of Warwick (1971). · Zbl 0407.32006
[23] Hochschild, G.: Simple algebras with purely inseparable splitting fields of exponent one. Trans. Amer. Math. Soc.79, 477-489 (1955). · Zbl 0065.01902
[24] Honda, T.: Differential equations and formal groups. (Preprint). Presented at the 1971 U.S.-Japan Number Theory conference. · Zbl 0337.14031
[25] Igusa, J.: Class number of a definite quaternion with prime discriminant. Proc. Nat’l. Acad. Sci.44, 312-314 (1958). · Zbl 0081.03601 · doi:10.1073/pnas.44.4.312
[26] Ihara, Y.: Schwarzian equations 1. Preprint, 1971. · Zbl 0353.14010
[27] Katz, N.: On the differential equations satisfied by period matrices. Publ. Math. I. H. E. S.35 (1968). · Zbl 0159.22502
[28] Katz, N.: Nilpotent connections and the monodromy theorem: application of a result of Turrittin. Publ. Math. I. H. E. S.39, 355-232 (1970). · Zbl 0221.14007
[29] Katz, N.: Une formule de congruence pour la fonction ?. Exposé XXII, SGA 7, 1969. multigraph available from I. H. E. S. 91-Bures-sur-Y vette, France.
[30] Kodaira, K., Spencer, D. C.: On deformations of complex structures, I, II, Annals of Math.67, 328-466 (1958). · Zbl 0128.16901 · doi:10.2307/1970009
[31] Manin, Ju.: Algebraic curves over fields with differentiation. AMS Translations (2),37, 59-78 (1964). · Zbl 0151.27601
[32] Manin, Ju.: The Hasse-Witt matrix of an algebraic curve. AMS Translations (2)45, 245-264 (1965). · Zbl 0148.28002
[33] Manin, Ju.: Rational points of algebraic curves over function fields. AMS Translations (2),50, 189-234 (1966). · Zbl 0178.55102
[34] Mazur, B.: Frobenius and the Hodge filtration, Preprint available form Mathematics Institute, University of Warwick (1971). · Zbl 0258.14006
[35] Mazur, B.: Frobenius and the Hodge filtration. (To appear.) · Zbl 0258.14006
[36] Messing, W.: On the nilpotence of the hypergeometric equation. (To appear.) · Zbl 0275.14002
[37] Messing, W.: The crystals associated to Barsoth-Tate groups; with applications to abelian schemes. Thesis, Princeton, 1971. (To appear.)
[38] Messing, W., Mazur, B.: Cristalline cohomology and the universal extension of an abelian scheme. (To appear.) · Zbl 0301.14016
[39] Mumford, D.: Abelian varieties. Bombay: Oxford University Press 1971. · Zbl 0222.14023
[40] Oda, T., Katz, N.: On the differentiation of de Rham cohomology classes with respect to parameters. J. Math. Kyoto Univer.8, 199-213 (1968). · Zbl 0165.54802
[41] Raynaud, M.: Geométrie algébrique et géométrie analytique. Exposé XII, SGA 1. Lecture Notes in Mathematics224. Berlin-Heidelberg-New York: Springer 1971.
[42] Serre, J.P.: Représentations linéaires des groupes finis. Paris: Hermann 1967.
[43] Serre, J.P.: Sur la topologie des variétés algébriques en caractéristiquep. Symposio International de Topologia Algebraica. Mexico, 1958.
[44] Serre, J.P.: Geométrie algébrique et géométrie analytique. Ann Inst. Fourier. Grenoble6, 1-42 (1956).
[45] Tate, J.:W-C groups overp-adic fields. Exposé 156. Séminaire BOurbaki 1957/1958. New-York: W. A. Benjamin 1966.
[46] Tessier, B., Lejeune, M.: Quelques calculs utiles pour la résolution des singularités. Multigraph available from Centre de Mathématiques, Ecole Polytechnique, 17, rue Descartes, Paris 5o, (1971).
[47] Verdier, J. L.: Base change for twisted inverse image of coherent sheaves. Algebraic geometry, Bombay: Oxford University Press 1968.
[48] Weil, A.: Variétés Kählériennes. Act. Sci. et Ind. 1267, Paris: Hermann 1968.
[49] Weil, A.: Jacobi sums as ?Größencharaktere?. Trans. Amer. Math. Soc.73, 487-495 (1952). · Zbl 0048.27001
[50] Whittaker, E. T., Watson, G.N.: A course of modern analysis. Cambridge: Cambridge University Press 1962. · Zbl 0105.26901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.